# SDR WX0A2020111373602

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 37,748 hours, 26,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 836281
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ESPU TEST FAILS 12WL LOCATION.  REMOVED AND REPLACED BATTERY ON ESPU AT 12WL, IAW MM 33-51-38-000-002-A AND MM 33-51-38-400-002-A.  OPERATIONS CHECKED GOOD, IAW MM 33-51-00-710-001-A.
